MAUDE Adverse Event Report: RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION

RECOR MEDICAL, INC. PARADISE ULTRASOUND RENAL DENERVATION SYSTEM; ABLATION CATHETER RENAL DENERVATION
Lot Number M4707
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
There is no indication of any failure of the device.In addition, there is no indication of any misuse of the device.Event: renal artery dissection.Event description: two dissections were identified in distal segment of left renal artery.The distal segment was treated successfully by stenting.Post-procedure vitals were stable, and the patient was discharged on the same day.

Brand Name
PARADISE ULTRASOUND RENAL DENERVATION SYSTEM
Common Device Name
ABLATION CATHETER RENAL DENERVATION
Manufacturer (Section D)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer (Section G)
RECOR MEDICAL, INC.
1049 elwell court
palo alto CA 94303
Manufacturer Contact
.1049 elwell court, palo alto, ca
MDR Report Key23472497
Report Number3010024164-2025-00003
Device Sequence Number18699119
Product Code QYI
UDI-Device Identifier00810008950012
UDI-Public00810008950012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P220023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberM4707
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2025
Initial Report FDA Received Date11/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
7F CORTIS RDC CATHETER; PHILLIPS VOLCANO IVUS; TERUMO RUNTHROUGH WIRE
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown